# SDR FDEA202005080915

- Difficulty date: May 8, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63095
- Aircraft time: 4,365 hours, 1,908 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ils
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: L

## Discrepancy

PDIS  153     22-10  2040     08MAY20  LAX  FACT  U  LOGPAGES:3179707  DURING ILS 25L AT KLAX THE FLIGHT DIRECTOR  ERRONEOUSLY DIRECTED A PATH WELL BELOW THE  GLIDESLOPE. FMA'S SHOWED LOC AND GS. WE EXECUTED A  GO-AROUND. ON SUBSEQUENT APPROACH SYSTEM OPERATED  NORMALLY.     FACT 08MAY20 17:48   LAX U  MCDP SHOWS A/P CTN ILS BEAM ERR. NO OTHER FAULTS OR  MESSAGES . PERFORMED ILS OPERATIONAL TEST PER MM  34-31-00-5-99. OPS CHECK NORMAL. A/C OK FOR  SERVICE.
